Chemist Own Paracetamol Tablets 20

$2.95

Effective relief of pain

SKU: 329474 Categories: , , ,

Description

  • Gentle on the stomach
  • May be used during pregnancy and by breast feeding mothers
  • Does not contain: Preservatives, artificial flavours, artificial colours, yeast, dairy products, lactose, gluten, wheat, sugar or soy.
  • Made in Australia

Additional information

Weight 18 g
Dimensions 12 × 1.5 × 4.4 cm

Ingredients

Paracetamol 500mg

Directions

Adults and Children over 12 years: 1 or 2 tablets (Maximum of 8 tablets in 24 hours)

Children 7-12 years: 1/2 – 1 tablet (Maximum of 4 tablets in 24 hours)

Can be taken every 4-6 hours if necessary

Warnings

Do not use more than 4g (per adult) of paracetamol in a 24hour period – including any other products containing Paracetamol.

Consult your health professional is symptoms persist.

Always read the label and follow directions for use.

Do not give to children under the age of 6 years.

 

Reviews

There are no reviews yet.

Be the first to review “Chemist Own Paracetamol Tablets 20”

Your email address will not be published. Required fields are marked *